Nonparametric estimation of the mode of a distribution of random curves

Gasser, Theo, Hall, Peter, Presnell, Brett . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 1998. 60 (4) :681-691

Locate this article in:

Bibtex

@article{CIS-149709,
  Author = {Gasser, Theo and Hall, Peter and Presnell, Brett},
  Title = {Nonparametric estimation of the mode of a distribution of random curves},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {60},
  Number = {4},
  Year = {1998},
  Pages = {681--691},
  Keywords = {Bandwidth, Nonparametric density estimation, Dimension reduction, Bootstrap}
}

Similar articles